# SDR CA111018006

- Difficulty date: October 12, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 57,374 hours, 68,932 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279016
- Part serial: 880435
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER ENGINE START, BOTH BLEEDS WERE SELECTED ON AND THE CABIN AND FLIGHT DECK FILLED WITH A SMOKE HAZE.  ENGINES WERE SHUTDOWN AND A RAPID DEPLANEMENT WAS CARRIED OUT.  AFTER MX T/S WAS CARRIED OUT THE AIR CYCLE MACHINE AND THE HEAT EXCHANGER WERE REPLACED.  THERE HAS BEEN NO REOCCURRENCE.  AIR CYCLE MACHINE, PN 782790-16, SN 880435, TSR 5040, CSR 5504.
